Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 2, Pages 427–444 (Mi izv1361)  

This article is cited in 1 scientific paper (total in 1 paper)

Green functions and cohomology

Hoàng Lê Minh


Abstract: Complex Green functions for the Laplace operator on the background of general Yang–Mills fields are interpreted in terms of cohomology in the space of complex light lines by means of the Penrose–Ward transformation.
Bibliography: 15 titles.

Full text: PDF file (1935 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 26:2, 405–421

Bibliographic databases:

UDC: 513.517
MSC: Primary 81E13; Secondary 58G37
Received: 27.06.1983

Citation: Hoàng Lê Minh, “Green functions and cohomology”, Izv. Akad. Nauk SSSR Ser. Mat., 49:2 (1985), 427–444; Math. USSR-Izv., 26:2 (1986), 405–421

Citation in format AMSBIB
\Bibitem{Hoa85}
\by Ho\`ang L\^e Minh
\paper Green functions and cohomology
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 2
\pages 427--444
\mathnet{http://mi.mathnet.ru/izv1361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=791310}
\zmath{https://zbmath.org/?q=an:0587.58054}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 26
\issue 2
\pages 405--421
\crossref{https://doi.org/10.1070/IM1986v026n02ABEH001153}


Linking options:
  • http://mi.mathnet.ru/eng/izv1361
  • http://mi.mathnet.ru/eng/izv/v49/i2/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hoàng Lê Minh, “Singularities of complex-analytic solutions of the self-dual Yang–Mills equations”, Russian Math. Surveys, 43:3 (1988), 207–208  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:161
    Full text:61
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021